Hi everyone. I had a question that maybe the women can answer. I have not had any stomach problems since being diagnosed. with T2 diabetes 1 month ago.. I take metformin and lisinopril for high blood pressure. This is the first time since I've been diagnosed that I'm on my period. Since starting my period I've felt nausea, and my stomach upset. Has any one else felt this way or is it my medicine giving me the stomach problem? Thanks for your replies. Vickie
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...